# SDR ORJA9828

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N881RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49941
- System (JASC): 3350 · Emergency Lighting
- Part: Power Pack
- Part number: 6011779
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP AT LEFT FORWARD MIDDLE EXIT DOOR.  REMOVED AND REPLACED EMERGENCY EXIT POWER PACK, OPS CHECK OK.  (M)
